# SDR AALA201903131002

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 12,649 hours, 1,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1153314
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS AT THE R2 DOOR DID NOT ILLUMINATE DURING FUNCTIONAL TEST. REMOVED AND REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT M3351004 AT THE R3 DOOR. OPS TESTED GOOD.
